Positive Radial Solutions to the Double Singular $k_i$-Hessian System: Existence, Multiplicity and Dependence on a Parameter

Meiqiang Feng

Communications in Mathematics and Statistics ›› 2026, Vol. 14 ›› Issue (5) : 883 -903.

PDF
Communications in Mathematics and Statistics ›› 2026, Vol. 14 ›› Issue (5) :883 -903. DOI: 10.1007/s40304-024-00403-8
Article
research-article
Positive Radial Solutions to the Double Singular $k_i$-Hessian System: Existence, Multiplicity and Dependence on a Parameter
Author information +
History +
PDF

Abstract

In this paper, the author is concerned with the positive radial solutions for a double singular $k_i$-Hessian system with a parameter $\lambda $. We establish a criterion on the existence of a positive radial solution for small $\lambda $, a criterion on the multiplicity of positive radial solutions for certain ranges of $\lambda $, and a criterion on the nonexistence of positive radial solutions in the case $\lambda \gg 1$. The dependence of the positive radial solution on the parameter $\lambda $ is also studied.

Keywords

Singular $k_i$-Hessian system / Cone and partial ordering / Contradiction argument / Positive solutions / Existence / Nonexistence and multiplicity / 35J57 / 35J96

Cite this article

Download citation ▾
Meiqiang Feng. Positive Radial Solutions to the Double Singular $k_i$-Hessian System: Existence, Multiplicity and Dependence on a Parameter. Communications in Mathematics and Statistics, 2026, 14 (5) : 883-903 DOI:10.1007/s40304-024-00403-8

登录浏览全文

4963

注册一个新账户 忘记密码

References

[1]

Amann HFixed point equations and nonlinear eigenvalue problems in order Banach spaces. SIAM Rev., 1976, 18: 620-709.

[2]

Bai S, Zhang X, Feng MEntire positive k-convex solutions to $k$-Hessian type equations and systems. Electron. Res. Arch., 2022, 30: 481-491.

[3]

Bao J, Feng QNecessary and sufficient conditions on global solvability for the $p$-$k$-Hessian inequalities. Can. Math. Bull., 2022, 65: 1004-1019.

[4]

Bao J, Li H, Li YOn the exterior Dirichlet problem for Hessian equations. Trans. Am. Math. Soc., 2014, 366: 6183-6200.

[5]

Covei DPA remark on the existence of entire large and bounded solutions to a $(k_1, k_2)$-Hessian system with gradient term. Acta Math. Sin., 2017, 33: 761-774.

[6]

Covei DPA remark on the existence of positive radial solutions to a Hessian system. AIMS Math., 2021, 6: 14035-14043.

[7]

Cui JExistence and nonexistence of entire $k$-convex radial solutions to Hessian type system. Adv. Differ. Equ., 2021, 2021: 462.

[8]

Dai GBifurcation and admissible solutions for the Hessian equation. J. Funct. Anal., 2017, 2733200-3240.

[9]

Feng M, Zhang XA coupled system of $k$-Hessian equations. Math. Methods Appl. Sci., 2021, 44: 7377-7394.

[10]

Feng MA class of singular coupled systems of superlinear Monge-Ampère equations. Acta Math. Appl. Sin., 2022, 38B: 1-18

[11]

Feng MConvex solutions of Monge-Ampère equations and systems: existence, uniqueness and asymptotic behavior. Adv. Nonlinear Anal., 2021, 10: 371-399.

[12]

Feng MNew results of coupled system of $k$-Hessian equations. Appl. Math. Lett., 2019, 94: 196-203.

[13]

Gao C, He X, Ran MOn a power-type coupled system of $k$-Hessian equations. Quaest. Math., 2021, 44: 1593-1612.

[14]

Guan BThe Dirichlet problem for Hessian equations on Riemannian manifolds. Calc. Var. Partial Differ. Equ., 1999, 8: 45-69.

[15]

Hai DD, Shivaji RAn existence result on positive solutions for a class of semilinear elliptic systems. Proc. Edinb. Math. Soc. Ser. A, 2004, 134: 137-141.

[16]

Hai DD, Shivaji RExistence and multiplicity of positive radial solutions for singular superlinear elliptic systems in the exterior of a ball. J. Differ. Equ., 2019, 266: 2232-2243.

[17]

Hai DDExistence and uniqueness of solutions for quasilinear elliptic systems. Proc. Am. Math. Soc., 2004, 133: 223-228.

[18]

Hai DDOn a class of semilinear systems. J. Math. Anal. Appl., 2003, 285: 477-486.

[19]

Huang YBoundary asymptotical behavior of large solutions to Hessian equations. Pac. J. Math., 2010, 244: 85-98.

[20]

Ji J, Jiang F, Dong BOn the solutions to weakly coupled system of $k_i$-Hessian equations. J. Math. Anal. Appl., 2022, 513126217

[21]

Ji X, Bao JNecessary and sufficient conditions on solvability for Hessian inequalities. Proc. Am. Math. Soc., 2010, 138: 175-188.

[22]

Jian HHessian equations with infinite Dirichlet boundary value. Indiana Univ. Math. J., 2006, 55: 1045-1062.

[23]

Lan K, Zhang ZNonzero positive weak solutions of systems of $p$-Laplace equations. J. Math. Anal. Appl., 2012, 394: 581-591.

[24]

Lee EK, Shivaji R, Sim I, Son BAnalysis of positive solutions for a class of semipositone $p$-Laplacian problems with nonlinear boundary conditions. Commun. Pure Appl. Anal., 2019, 18: 1139-1154.

[25]

Li D, Ma SExistence and boundary behavior of solutions of Hessian equations with singular right-hand sides. J. Funct. Anal., 2019, 276: 2969-2989.

[26]

Trudinger NOn the Dirichlet problem for Hessian equations. Acta Math., 1995, 175: 151-164.

[27]

Urbas JIEOn the existence of nonclassical solutions for two classes of fully nonlinear elliptic equations. Indiana U. Math. J., 1990, 39: 355-382.

[28]

Wang F, An YTriple nontrivial radial convex solutions of systems of Monge-Ampère equations. Appl. Math. Lett., 2012, 25: 88-92.

[29]

Wang G, Yang Z, Zhang L, Baleanu DRadial solutions of a nonlinear $k$-Hessian system involving a nonlinear operator. Commun. Nonlinear Sci. Numer. Simul., 2020, 91105396

[30]

Wang, H.: Convex solutions of systems arising from Monge–Ampère equations. Electron. J. Qual. Theory Differ. Equ. Special Ed. I 26, 1–8 (2009)

[31]

Wang X-JA class of fully nonlinear elliptic equations and related functionals. Indiana Univ. Math. J., 1994, 43: 25-54.

[32]

Wei WExistence and multiplicity for negative solutions of $k$-Hessian equations. J. Differ. Equ., 2017, 263: 615-640.

[33]

Wei WUniqueness theorems for negative radial solutions of $k$-Hessian equations in a ball. J. Differ. Equ., 2016, 261: 3756-3771.

[34]

Zhang X, Feng MBlow-up solutions to the Monge-Ampère equation with a gradient term: sharp conditions for the existence and asymptotic estimates. Calc. Var. Partial Differ. Equ., 2022, 61208.

[35]

Zhang X, Feng MThe existence and asymptotic behavior of boundary blow-up solutions to the $k$-Hessian equation. J. Differ. Equ., 2019, 267: 4626-4672.

[36]

Zhang X, Liu L, Wu Y, Cui YA sufficient and necessary condition of existence of blow-up radial solutions for a $k$-Hessian equation with a nonlinear operator. Nonlinear Anal-Model., 2020, 25: 126-143

[37]

Zhang X, Xu P, Wu YThe eigenvalue problem of a singular $k$-Hessian equation. Appl. Math. Lett., 2022, 124107666

[38]

Zhang XAnalysis of nontrivial radial solutions for singular superlinear $k$-Hessian equations. Appl. Math. Lett., 2020, 106106409

[39]

Zhang XExistence and uniqueness of nontrivial radial solutions for $k$-Hessian equations. J. Math. Anal. Appl., 2020, 492124439

[40]

Zhang XPositive solutions of singular $k_i$-Hessian systems. Appl. Math. Lett., 2022, 130108058

[41]

Zhang Z, Qi ZOn a power-type coupled system of Monge-Ampère equations. Topol. Method Nonlinear Anal., 2015, 46: 717-729

Funding

Natural Science Foundation of Beijing Municipality(1212003)

Rights & permissions

School of Mathematical Sciences, University of Science and Technology of China and Springer-Verlag GmbH Germany, part of Springer Nature

PDF

1

Accesses

0

Citation

Detail

Sections
Recommended

/

〈 〉